RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 501–512 (Mi mz7768)  

This article is cited in 4 scientific papers (total in 4 papers)

Непрерывная зависимость элемента, реализующего минимум выпуклого функционала, от множества допустимых элементов

V. I. Berdyshev


Full text: PDF file (751 kB)

Bibliographic databases:
UDC: 517.5
Received: 23.09.1975

Citation: V. I. Berdyshev, “Непрерывная зависимость элемента, реализующего минимум выпуклого функционала, от множества допустимых элементов”, Mat. Zametki, 19:4 (1976), 501–512

Citation in format AMSBIB
\Bibitem{Ber76}
\by V.~I.~Berdyshev
\paper Непрерывная зависимость элемента, реализующего минимум выпуклого функционала, от множества допустимых элементов
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 501--512
\mathnet{http://mi.mathnet.ru/mz7768}
\zmath{https://zbmath.org/?q=an:0336.46026}


Linking options:
  • http://mi.mathnet.ru/eng/mz7768
  • http://mi.mathnet.ru/eng/mz/v19/i4/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Berdyshev, “Stability of a minimization problem under perturbation of the set of admissible elements”, Math. USSR-Sb., 32:4 (1977), 401–412  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Berdyshev, “Continuity of a multivalued mapping connected with the problem of minimizing a functional”, Math. USSR-Izv., 16:3 (1981), 431–456  mathnet  crossref  mathscinet  zmath  isi
    3. “Vitalii Ivanovich Berdyshev”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S1–S9  mathnet  crossref  isi
    4. A. A. Vasileva, “Kriterii suschestvovaniya $1$-lipshitsevoi vyborki iz metricheskoi proektsii na mnozhestvo iz nepreryvnykh vyborok iz mnogoznachnogo otobrazheniya”, Fundament. i prikl. matem., 22:1 (2018), 99–110  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020